MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PROFILE); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PROFILE); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PLC201400
Medical Device Problem Code Partial Blockage (1065)
Health Effect - Clinical Code Thrombus (2101)
Date of Event 03/25/2020
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2020, the patient was treated for an abdominal aortic aneurysm.A gore® excluder® aaa endoprosthesis featuring c3® delivery system and a gore® excluder® aaa endoprosthesis plc201400 were implanted.On (b)(6) 2020, the patient reported a cold right leg.It was reported that thrombus was present in the plc201400.A gore® excluder® aaa endoprosthesis pll161207 was implanted and ballooned, which resolved the issue.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
H6: code 213 - the review of the manufacturing paperwork verified that this lot met all pre-release specifications.H6: code 22 ¿ according to the gore® excluder® aaa endoprosthesis instructions for use, adverse events with may occur and/or require intervention including, but not limited to, occlusion of device or native vessel.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PROFILE)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key9973108
Report Number3013164176-2020-00056
Device Sequence Number2897191
Product Code MIH
UDI-Device Identifier00733132618552
UDI-Public00733132618552
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/14/2023
Device Model NumberPLC201400
Device Catalogue NumberPLC201400
Device Lot Number21565776
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/17/2020
Supplement Report FDA Received Date06/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR